MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. Persona TIB NP STM 5 DEG SZ D L; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous

Zimmer Orthopaedic Mfg. Ltd. Persona TIB NP STM 5 DEG SZ D L; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Catalog Number 42532006701
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Subsequently, the patient was revised due to both femoral and tibial loosening approximately 2 years post-op.The bone-cement interface was intact on both the tibia and femur, however, the implant-cement interface was where the loosening occurred.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42502006601 - psn fem cr cmt ccr nrw sz 9 l - 65162281.42521000411 - articular surface fixed bearing cruciate retaining (cr) right 11 mm height - 65658198.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Persona TIB NP STM 5 DEG SZ D L
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50114051
Report Number3007963827-2026-00338
Device Sequence Number21332934
Product Code MBH
UDI-Device Identifier00889024471030
UDI-Public(01)00889024471030(17)340216(10)66485916
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42532006701
Device Lot Number66485916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight145 LB